# SDR WX0A2015113000023

- Difficulty date: November 30, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N410NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49965
- Aircraft time: 55,525 hours, 31,675 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH LANDING GEAR HANDLE UP,  THE RED NOSE GEAR UNSAFE STAYED ALLUMINATED.  THE GROUND SHIFT CONTROL ALSO FAILED DURING THIS TIME.  COMPLIED WITH QRH 32.9 AFTER GEAR WAS CYCLED DOWN AND BACK UP, NORMAL INDICATIONS ON ALL 3 GEAR LIGHTS.   AT HIGH SPEED ON TAKEOFF NOTICED AN UP NORMAL NOSE SHIMMY.  DRAINED FLUID AND SERVICED HYD FLUID AND NITROGEN CHARGE IAW AMM 32-21-03-0, PARA 4A ACCOMPLISHED GEAR SWING NO DEFECTS NOTED IAW AMM 32-30-00-20.
